Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > BSMaSS Volume 4 > Modules with ⊛(⊛’ or ⊛’’) Condition
< Back to Volume

Modules with ⊛(⊛’ or ⊛’’) Condition

Full Text PDF


In this paper we introduce and study modules with ⊛(⊛’or ⊛’’) condition. We give several properties of these types of modules and some relationships between them.


The Bulletin of Society for Mathematical Services and Standards (Volume 4)
I. M. A. Hadi and G. A. Humod, "Modules with ⊛(⊛’ or ⊛’’) Condition", The Bulletin of Society for Mathematical Services and Standards, Vol. 4, pp. 12-21, 2012
Online since:
December 2012

[1] J.Y., Abuhlail, Zariski Topologies for Coprime and Second Submodules, Seminar at King Fahad Univ. of Petroleum and Minerals, February 4, (2011).

[2] F.W. Anderson and K.R. Fuller, Rings and Categories of Modules, Springer-Verlag, New York, (1992).

[3] A. Barnard, Multiplication Modules, J. Algebra, Vol. 71, 174-178, (1981).

[4] N. Bourbaki, Commutative Algebra, Springer-Verlag, (1988).

[5] Z.A. El-Bast and P.F. Smith, Multiplication Modules, Comm. Algebra, Vol. 16 (4), 775-779, (1988).

[6] C. Faith, Algebra: Rings, Modules and Categories, I, Springer-Verlage, Berline, Heidelberg, New York, (1973).

[7] D.J. Fieldhouse, Regular Modules over Semilocal Rings, College Math. Soc. Janos Bolyoli, 193-196, (1971).

[8] G.A. Humod, Strongly Hollow Submodules and its Spectrum, M. Sc. Thesis, University of Baghdad, Iraq, (2012).

[9] J. Dauns, Prime Modules and One-Sided Ideals in Ring Theory and Algebra III, Proceeding of 3rd Oklahoma Conference, B.R. McDonald (editor), (Dekker, New York), 301-344, (1980).

[10] B.L. Osofsky, A Contruction of Non Standard Uniserial Modules Over Valuation Domains, Bulletin Amer. Math. Soc., Vol. 25, 89-97, (1991).


[11] H. Ansari Toroghy, and F. Farshadifar, The Dual Notion of Multiplication Modules, Taiwanese J. Math., Vol. 11(4), 1189-1201, (2007).


[12] H. Ansari Toroghy, and F. Farshadifar, Strongly Comultiplication Modules, CMU J. Nat. Sci., Vol. 8(1), 105-113, (2009).

[13] S. Yassemi, The Dual Notion of Prime Submodules, Arch. Math. Brno, Vol. 37, 273-278, (2001).

Show More Hide
Cited By:
This article has no citations.